Feeds:
Posts
Comments

Archive for January, 2013

Okay, so my weird symptoms started in January 2011. I seem to waver between highs and lows: highs, being tight muscles, feelings of anxiety, insomnia; and lows, no energy, fatigue, extreme bloating, pins and needles in extremities.  During the highs, it feels like my veins are super constricted, cutting off circulation to muscles.  During the lows, it feels like my veins are super bloated, I get light headed when I stand, and my skins looks purple on my legs (POTS?, Adrenal fatigue)? Also, my hair goes crazy dry, and my fingers and feet dry out. I also go from extreme nasal output (runny snot, dripping down my throat), to nasal stuffiness during my lows.

On Effexor, I have felt almost normal. The highs and lows are much more mild. However, I’ve been on it six months and am down from 4 to 3 pills a day.  But it’s very hard to decrease!  Grateful to be closer to normal. Frustrated and the slow recovery!

Update: March 2, 2012

So I successfully weaned off of Effexor only to have my symptoms return. Crushing fatigue, unexplained feelings of anger, vein pain (upper arm, neck, groin/thigh), crazy dry hair.  It feels like how things started two years ago. I thought I was getting better, but I think the SNRI (Effexor) just kep the symptoms at bay!  Frustrating thought. Only good news is that at least I have something to help combat it.  It’s not a cure, but I’ll take it over feeling angry all the time. It’s so weird, it’s like all of my coping mechanisms vanish and I’m left feeling really, really angry, and fearful of dying.  Bizarre, because logically I know that I’m not.  I’ve taken a pill and am feeling better already.

Advertisements

Read Full Post »